[photo]

David Catlin
Mathematics Department
Purdue University
West Lafayette, IN 47907

Research interests: several complex variables, PDEs
Email: catlin@purdue.edu
Office: MA 744
Phone: (765)-494-1958



Course Information for students

Fall Semester 2017

Spring Semester 2017

Fall Semester 2016

Spring Semester 2016

Fall Semester 2015

Publications listed in MathSciNet

[1] David W. Catlin and Sanghyun Cho. Extension of CR structures on three dimensional compact pseudoconvex CR manifolds. Math. Ann., 334(2):253-280, 2006.
[2] David Catlin. The Bergman kernel and a theorem of Tian. In Analysis and geometry in several complex variables (Katata, 1997), Trends Math., pages 1-23. Birkhaeuser Boston, Boston, MA, 1999.
[3] David W. Catlin and John P. D'Angelo. An isometric imbedding theorem for holomorphic bundles. Math. Res. Lett., 6(1):43-60, 1999.
[4] David W. Catlin and John P. D'Angelo. Positivity conditions for bihomogeneous polynomials. Math. Res. Lett., 4(4):555-567, 1997.
[5] David W. Catlin and John P. D'Angelo. A stabilization theorem for Hermitian forms and applications to holomorphic mappings. Math. Res. Lett., 3(2):149-166, 1996.
[6] Thomas Bloom, David Catlin, John P. D'Angelo, and Yum-Tong Siu, editors. Modern methods in complex analysis, volume 137 of Annals of Mathematics Studies. Princeton University Press, Princeton, NJ, 1995. Papers from the conference honoring Robert C. Gunning and Joseph J. Kohn on the occasion of their sixtieth birthdays held at Princeton University, Princeton, New Jersey, March 16-20, 1992.
[7] David Catlin. Sufficient conditions for the extension of CR structures. J. Geom. Anal., 4(4):467-538, 1994.
[8] David Catlin and Laszlo Lempert. A note on the instability of embeddings of Cauchy-Riemann manifolds. J. Geom. Anal., 2(2):99-104, 1992.
[9] David Catlin. Extension of CR structures. In Several complex variables and complex geometry, Part 3 (Santa Cruz, CA, 1989), volume 52 of Proc. Sympos. Pure Math., pages 27-34. Amer. Math. Soc., Providence, RI, 1991.
[10] David W. Catlin. Estimates of invariant metrics on pseudoconvex domains of dimension two. Math. Z., 200(3):429-466, 1989.
[11] S. Bell and D. Catlin. Regularity of CR mappings. Math. Z., 199(3):357-368, 1988.
[12] David Catlin. A Newlander-Nirenberg theorem for manifolds with boundary. Michigan Math. J., 35(2):233-240, 1988.
[13] David Catlin. Regularity of solutions of the -Neumann problem. In Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), pages 708-714, Providence, RI, 1987. Amer. Math. Soc.
[14] David Catlin. Subelliptic estimates for the -Neumann problem on pseudoconvex domains. Ann. of Math. (2), 126(1):131-191, 1987.
[15] David W. Catlin. Invariant metrics on pseudoconvex domains. In Several complex variables (Hangzhou, 1981), pages 7-12. Birkhauser Boston, Boston, MA, 1984.
[16] David Catlin. Boundary invariants of pseudoconvex domains. Ann. of Math. (2), 120(3):529-586, 1984.
[17] David W. Catlin. Global regularity of the -Neumann problem. In Complex analysis of several variables (Madison, Wis., 1982), volume 41 of Proc. Sympos. Pure Math., pages 39-49. Amer. Math. Soc., Providence, RI, 1984.
[18] E. Bedford, S. Bell, and D. Catlin. Boundary behavior of proper holomorphic mappings. Michigan Math. J., 30(1):107-111, 1983.
[19] David Catlin. Necessary conditions for subellipticity of the -Neumann problem. Ann. of Math. (2), 117(1):147-171, 1983.
[20] Steven Bell and David Catlin. Boundary regularity of proper holomorphic mappings. Duke Math. J., 49(2):385-396, 1982.
[21] Steven Bell and David Catlin. Proper holomorphic mappings extend smoothly to the boundary. Bull. Amer. Math. Soc. (N.S.), 7(1):269-272, 1982.
[22] David Catlin. Necessary conditions for subellipticity and hypoellipticity for the -Neumann problem on pseudoconvex domains. In Recent developments in several complex variables (Proc. Conf., Princeton Univ., Princeton, N. J., 1979), volume 100 of Ann. of Math. Stud., pages 93-100. Princeton Univ. Press, Princeton, N.J., 1981.
[23] David Catlin. Boundary behavior of holomorphic functions on pseudoconvex domains. J. Differential Geom., 15(4):605-625 (1981), 1980.